**[5 Key Recommended Points]**
1) The 8 active ingredients in Pabron Sα Fine Granules effectively improve uncomfortable cold symptoms.2) This cold medicine contains "Bromhexine Hydrochloride," which helps make it easier to expel phlegm.3) The ingredient "Dihydrocodeine Phosphate" acts on the cough center to soothe coughing.4) "dl-Methylephedrine Hydrochloride" eases breathing and calms coughing.5) This is a household distribution (Okigusuri) type. Please use it as a refill for the Nunokame First Aid Kit.
---* **Manufacturer:** Lion Corporation (Sumida-ku, Tokyo)* **Content:** 18 packets---
**[Indications]**Relief of various cold symptoms (cough, phlegm, sore throat, sneezing, runny nose, stuffy nose, chills, fever, headache, joint pain, muscle pain).
**[Dosage and Administration]**Take the following amount with water or lukewarm water, preferably within 30 minutes after a meal.
| Age | Dose | Frequency || :--- | :--- | :--- || 15 years and older | 1 packet | 3 times a day || 12 to 14 years | 2/3 packet | 3 times a day || Under 12 years | Do not use | — |
**[Precautions]**(1) Strictly follow the prescribed dosage and administration.(2) When administered to children, use only under the supervision of a guardian.
**[Ingredients and Amounts] (Per 1 packet (1.2g))*** **Bromhexine Hydrochloride: 4mg**Makes it easier to expel phlegm, which causes coughing.* **Dihydrocodeine Phosphate: 8mg**Acts on the cough center to soothe coughing.* **dl-Methylephedrine Hydrochloride: 20mg**Dilates the bronchi, eases breathing, and soothes coughing.* **Acetaminophen: 300mg**Relieves fever and pain, such as fever, headache, and sore throat.* **Carbinoxamine Maleate: 2.5mg**Suppresses symptoms of sneezing, runny nose, and stuffy nose.* **Anhydrous Caffeine: 25mg**Relieves headache.* **Bisibutiame (Vitamin B1 derivative): 8mg**Replenishes vitamins that are easily depleted during a cold.* **Riboflavin (Vitamin B2): 4mg**Replenishes vitamins that are easily depleted during a cold.
**Excipients:**Anhydrous silicic acid, D-mannitol, hydroxypropyl cellulose, magnesium stearate, dipotassium glycyrrhizinate, fragrance, vanillin.
**[Note]**Urine may turn yellow after taking this medicine, but this is due to the Vitamin B2 in the product and is not a cause for concern.
**[Precautions for Storage and Handling]**(1) Store in a cool, dry place out of direct sunlight.(2) Keep out of reach of children.(3) Do not transfer to other containers (may lead to misuse or change in quality).(4) When taking the remainder of a divided packet, fold the opening of the bag to store it and take it within 2 days.(5) Do not take products that have passed their expiration date.
**[Usage Precautions]**
**■ Contraindications**(Failure to follow these may worsen current symptoms or increase the risk of side effects and accidents)1. **The following persons should not take this medicine:**(1) Persons who have had allergic symptoms to this medicine or its ingredients.(2) Persons who have experienced asthma after taking this medicine or other cold medicines/antipyretic analgesics.2. **Do not use any of the following medicines while taking this medicine:**Other cold medicines, antipyretic analgesics, sedatives, antitussive expectorants, oral medicines containing antihistamines (such as oral medicines for rhinitis, motion sickness medicines, allergy medicines, etc.).3. **Do not drive or operate machinery after taking this medicine.**(Drowsiness, etc., may occur).4. **Women who are breastfeeding should either not take this medicine or avoid breastfeeding if they do.**5. **Do not drink alcohol before or after taking this medicine.**6. **Do not use for long periods.**
**■ Consultation**1. **The following persons should consult a doctor, pharmacist, or registered salesperson before use:**(1) Persons receiving treatment from a doctor or dentist.(2) Pregnant women or those who may be pregnant.(3) Elderly persons.(4) Persons who have had allergic symptoms to medicines, etc.(5) Persons with the following symptoms: High fever, difficulty urinating.(6) Persons diagnosed with: Thyroid dysfunction, diabetes, heart disease, hypertension, liver disease, kidney disease, gastric/duodenal ulcer, glaucoma.
2. **If the following symptoms appear after use, they may be side effects. Stop use immediately and consult a doctor or pharmacist:*** **Skin:** Rash, redness, itching* **Digestive system:** Nausea, vomiting, loss of appetite* **Neuropsychiatric system:** Dizziness* **Urinary system:** Difficulty urinating* **Other:** Excessive drop in body temperature
**In rare cases, the following serious symptoms may occur. In such cases, seek medical attention immediately:*** **Shock (Anaphylaxis):** Itching of the skin, hives, hoarseness, sneezing, itchy throat, breathlessness, palpitations, clouded consciousness, etc., appearing immediately after use.* **Oculomucocutaneous Syndrome (Stevens-Johnson Syndrome), Toxic Epidermal Necrolysis, Acute Generalized Exanthematous Pustulosis:** High fever, bloodshot eyes, eye discharge, lip sores, sore throat, widespread skin rash/redness, small bumps (pustules) on reddened skin, general malaise, loss of appetite, etc., persisting or worsening rapidly.* **Liver Dysfunction:** Fever, itching, rash, jaundice (yellowing of the skin and whites of the eyes), brown urine, general malaise, loss of appetite, etc.* **Kidney Disorders:** Fever, rash, decreased urine output, generalized swelling, general malaise, joint pain, diarrhea, etc.* **Interstitial Pneumonia:** Shortness of breath or difficulty breathing when climbing stairs or exerting oneself slightly, dry cough, fever, etc., appearing suddenly or persisting.* **Asthma:** Wheezing or whistling sounds when breathing, difficulty breathing, etc.
3. **The following symptoms may occur after use. If such symptoms persist or intensify, stop use and consult a doctor or pharmacist:**Constipation, dry mouth, drowsiness.
4. **If symptoms do not improve after taking 5 to 6 doses, stop use and consult a doctor or pharmacist.**
| Product # | D-00061 |
|---|
You don't need to be in Japan to shop like the Japanese. Sign up for a free account on ZenPlus now and enjoy buying and shipping to over a hundred countries, directly from Japanese online stores. You can ship your items internationally through JP Post (EMS, Airmail), UPS, DHL, FedEx, and other services. Get all the hottest items from Japan such as anime figures, Nendoroids, Nintendo and other video games, Hello Kitty and other kawaii plushies, fishing tackle, Japanese street fashion, Seiko and other watches from Japan, ramen and other Japanese foods, idol merchandise, and much, much more!
We work directly with Japanese shops registered with ZenPlus, so all internal processes are faster and more efficient - the result is a swift and affordable service, ready for you when you need it most. You have instant access to over 1,000 stores in Japan with just one click! Shop just as if you were in Japan, without spending a fortune. We'll get you the best deal possible from a vast collection of items from Japan. Join the ranks of people who prefer ZenPlus as their Japanese online marketplace.
We protect you, the buyer. Communication can be one of the biggest barriers when buying from Japan online, but it doesn't have to be that way. With ZenPlus, you are protected from many of the risks of international e-commerce: We'll take care of any questions, claims, and requests for the seller that you might have. We can provide a full refund if an item is not genuine, and a partial refund if it's not as promised. Feel free to ask us for more info about any of the items or shops on ZenPlus!